# SDR DALA2024081708222

- Difficulty date: August 15, 2024
- Submitted: August 17, 2024
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 68,926 hours, 32,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3732, CORROSION ON FLOOR STRINGERS ON LBL17 STA 749 AND LBL17, LBL12, LBL3, RBL8, STA 772 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: FLOOR STRINGERS ON LBL17 STA 749 AND LBL17, LBL12, LBL3, RBL8, STA 772 AT AFT CARGO COMPARTMENT.WERE REPAIRED PER B737-800 SRM 53-00-53-2R PROCEDURE 3. REPAIR 3 ALTERNATIVE 1 AND PER B737-800 SRM 53-00-53-2R PROCEDURE 2, ALTERNATIVE 5. (LP 0504444)
